MAUDE Adverse Event Report: NUMED, INC. TYSHAK MINI; PEDIATRIC PULMONARY VALVULOPLASTY CATHETER

NUMED, INC. TYSHAK MINI; PEDIATRIC PULMONARY VALVULOPLASTY CATHETER
Model Number 107
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device was not returned to numed for investigation.The original user facility medwatch report provided only minimal information.The user facility was contacted and was unable to provide any additional information.Since the lot number is not known, the manufacture date and expiration date can't be confirmed.This device was not used on a patient.A sample catheter of the same catalog number was pulled and tested for inflation/deflation specifications.The balloon was immersed in a body temperature water bath and inflated to rated burst pressure of 4 atm.A vacuum was then drawn on the catheter.The time until total deflation was measured.The catheter reached full deflation in 7 seconds, which is well below the 10 seconds specification for deflation time for this catalog number.
 
Event or Problem Description
As per the medwatch report received from the fda - "while prepping the balloon, the balloon would not deflate completely.A new balloon was obtained and procedure was completed.Original device was not used on patient.Reportedly, there was no harm to patient.".

Brand Name
TYSHAK MINI
Common Device Name
PEDIATRIC PULMONARY VALVULOPLASTY CATHETER
Manufacturer (Section D)
NUMED, INC.
2880 main street
hopkinton NY 12965
MDR Report Key6976383
Report Number1318694-2017-00027
Device Sequence Number1228463
Product Code DQY
UDI-Device Identifier04046964339714
UDI-Public04046964339714
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K003276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other,user facili
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number107
Device Catalogue NumberPDC404
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2017
Initial Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age9 DA
Patient Weight2